# SDR FDEA202507081306

- Difficulty date: July 8, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 22,596 hours, 12,968 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A52371131204
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER EA NO:T6-5230-T0382227 PERFORM SPLICE REPAIR ON MDCD INNER SKIN AT FR21,LONGN 4~5 FABRICATED AND INSTALLED NEW REPAIR SPLICE AND CONNECTING CLIP AT MDCD FR21, LONGN   4 - 5 POSITION. I.A.W FEDEX EA : T6-5230-T0382227AP2, SEQ NO:966  MAIN CARGO   DOOR - REPAIR OF INNER SKIN IMPACT DAMAGE, C20-C21.THIS REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100. AND THE REPAIR IS APPROVED PER RDAF FOR 6 MONTHS PENDING DTA.
